Page 1 of 1

Baclofen

PostPosted: Mon Mar 22, 2010 5:54 pm
by maryjanebloomh
I have had TM since June 09. I have been taking Baclofen every since. I quit taking it because it intensived the spasms and was painful. The doctors agreed to quit. Has any one experience this kind of reaction? last November I told them that It did that. it intensived the spasms and was painful. The spasms didn't go away. Any suggestions?

Love, Mary Jane

Re: Baclofen

PostPosted: Tue Mar 23, 2010 7:46 am
by marieke
You could try Zanaflex instead. I take both, Zanaflex takes a bit of getting used to. You have to titre up to a desired dosage slowly and you feel tired/dizzy at first, but once your body gets used to it it works well.

Re: Baclofen

PostPosted: Mon Aug 16, 2010 7:14 pm
by maryjanebloomh
I hadn't seen your reply. till now. I am on it now. You say it should take a little time to get used to it?
I have to order more of the Zanaflex. First 60 are gone. Need more, should have called today.
I am taking the generic. tizanidine, is that the same.

My problem mainly is retaining fluid. I had fractured my ankle and couldn't take therapy. While having the cast, it helped me to learn to balance myself..

It may have a problem that is making this spasms. Hope to have it checked out this week. I also have a problem with my hip. One said it was sciatica the other said sacroiliac.
There were time during this last year that spasticity didn't brother me. I don't remember if I was taking baclofen. I think it was bothering me when I was in for therapy at the on set of this, and I didn't know any better. (I mean that I intensified the spasms and it hurt.)
thanks for the advice. My foot is better but it swells up yet.

love Mary Jane

Re: Baclofen

PostPosted: Mon Jul 09, 2012 8:53 am
by Milk
maryjanebloomh wrote:I have had TM since June 09. I have been taking Baclofen every since. I quit taking it because it intensived the spasms and was painful. The doctors agreed to quit. Has any one experience this kind of reaction? last November I told them that It did that. it intensived the spasms and was painful. The spasms didn't go away. Any suggestions?

Love, Mary Jane


How many mgs of Baclofen were you taking? My spasms have been returning with a vengeance and I was wondering if this was because of medication too.